# SDR 2007UALA00331

- Difficulty date: February 5, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 43,980 hours, 6,620 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L EPAS BATTERY PACK TEST LIGHT IS INOPERATIVE.   REPLACED BOTH EPAS 9 VOLT BACKUP BATTERIES AT DOOR 1L AFTER REPL ACEMENT OF DOOR 1L EPAS BATTERY PACK,  EPAS TESTED OK.  A/C RETURNED TO SERVICE.
